# SDR VJ970023

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Exfoliated
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND THAT STRINGER NR 29 LEFT END FITTING STATION 996 WAS EXFOLIATED BEYOND LIMITS.  REMOVED STRINGER 29 END CAP IAW DC9 SRM 53-11-3, INSTALLED NEW END CAP IAW DC-9 SRM 53-11-3 AND 51-30-1 INSTALLED BOOMERANG PANEL IAW DC-9 SRM 51-30-1.  (M)
